# SDR 2005FA0001305

- Difficulty date: August 30, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N494CW
- Make and model: Beech 400A
- Aircraft serial: RK4
- Engine: Pwa JT15*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Control Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF HORIZONTAL STABILIZER TRIM INOPERATIVE AND SYSTEM CIRCUIT BREAKER TRIPPING WHEN TRIM ACTUATED ON LANDING.  CREW REPORTED NORMAL TRIM OPERATIONS SLOW JUST PRIOR TO FAILURE.  FOUND BARE WIRING IN COPILOTS CONTROL WHEEL AT PITCH TRIM SWITCH.  REPAIRED WIRING AS REQUIRED.  HORIZONTAL STABILIZER TRIM OPERATIONS NORMAL AFTER REPAIRS.  SUGGEST WIRING IN THIS AREA HAVE BEETER STRAIN RELIEF/CHAFE PROTECTION.  (K)
